# SDR AALA202208112051

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 6,634 hours, 1,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8123
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 3,109 hours, 856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR SLIDE IS NOT FLUSH WITH UPPER FORWARD CORNER OF BLOW OUT PANEL. REPLACED SLIDE ASSEMBLY PER AMM 25-62-47.
